# SDR AALA202411271847

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 87,941 hours, 11,263 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR DIFFICULT TO OPEN. MAINTENANCE ADJUSTED LAVATORY DOOR 2L OPS CHECK IS GOOD OK FOR SVC PER AMM 25-41-10.
